# SDR ASAA2015020210515

- Difficulty date: February 2, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 25,255 hours, 7,817 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP T/C 78273000, FOUND NR 2 ENGINE WITH ECONOMIC FAULT 77-20862, BOTTOM LT EGT SIGNAL, T495S3, OUT OF RANGE.  ACFT GROUNDED.  REMOVED ALL EGT CONNECTIONS FROM EEC TO EGT SWITCHED. CLEANED AND INSP. FOUND CORE HARNESS INST. FOR SWITCH 3 & 4 SHORTED TO GROUND.  REPLACED HARNESS WITH NEW ONE.  RECONNECTED ALL CONNECTIONS FROM EGT SWITCHES TO EEC. RAN ENGINE FOR 5 MIN AND VERIFIED NO MORE EGT FAULT FOR ENG.  NR 2 ACCOMPLISH EEC TEST, TEST PASS NO EEC FAULT.  ACCOMPLISH ACTUATORS TEST, TEST PASS NO ACTUATORS FAULTS, REF MM 77-21-01-400-801, 73-21-06-400-803, & 77-21-00-140-801.
